American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 73 of 73 found      Go to page: 1 2 3

[61] Raymond Johnson. Weighted estimates for fractional powers of partial differential operators . Trans. Amer. Math. Soc. 265 (1981) 511-525. MR 610962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Moshe Marcus and Victor J. Mizel. Complete characterization of functions which act, via superposition, on Sobolev spaces . Trans. Amer. Math. Soc. 251 (1979) 187-218. MR 531975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] R. Johnson. Maximal subspaces of Besov spaces invariant under multiplication by characters . Trans. Amer. Math. Soc. 249 (1979) 387-407. MR 525680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] V. R. Gopala Rao. Parabolic function spaces with mixed norm . Trans. Amer. Math. Soc. 246 (1978) 451-461. MR 515551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] C. J. Neugebauer. Strong differentiability of Lipschitz functions . Trans. Amer. Math. Soc. 240 (1978) 295-306. MR 489599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Fred B. Weissler. Logarithmic Sobolev inequalities for the heat-diffusion semigroup . Trans. Amer. Math. Soc. 237 (1978) 255-269. MR 479373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. R. Madych. Anisotropic $H\sp{p}$ real interpolation, and fractional Riesz potentials . Trans. Amer. Math. Soc. 232 (1977) 255-263. MR 0450961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Moshe Marcus and Victor J. Mizel. Representation theorems for nonlinear disjointly additive functionals and operators on Sobolev spaces . Trans. Amer. Math. Soc. 228 (1977) 1-45. MR 0454622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jay Rosen. Sobolev inequalities for weight spaces and supercontractivity . Trans. Amer. Math. Soc. 222 (1976) 367-376. MR 0425601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Thomas Bagby and William P. Ziemer. Pointwise differentiability and absolute continuity . Trans. Amer. Math. Soc. 191 (1974) 129-148. MR 0344390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] C. Fefferman, N. M. Rivière and Y. Sagher. Interpolation between $H\sp{p}$ spaces: the real method . Trans. Amer. Math. Soc. 191 (1974) 75-81. MR 0388072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] R. A. Adams. Some integral inequalities with applications to the imbedding of Sobolev spaces defined over irregular domains . Trans. Amer. Math. Soc. 178 (1973) 401-429. MR 0322494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Melvyn S. Berger and Martin Schechter. Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains . Trans. Amer. Math. Soc. 172 (1972) 261-278. MR 0312241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 73 of 73 found      Go to page: 1 2 3